# SDR QXEA200301469

- Difficulty date: November 21, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 2,908 hours, 2,062 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Activated
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2452 FIRE SYSTEM FAULT.  THIS SDR IS WAITING FOR FURTHER INFORMATION.
